Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm estimates for oblique derivative problems


Author: G. M. Troianiello
Journal: Proc. Amer. Math. Soc. 123 (1995), 3655-3663
MSC: Primary 35J40; Secondary 35B45, 35D10
DOI: https://doi.org/10.1090/S0002-9939-1995-1307569-1
MathSciNet review: 1307569
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates of the Caccioppoli-Schauder type are proven for a class of regular oblique derivative problems in Hölder function spaces with weights. Previous restrictions on the range of admissible weights are showed to be unnecessary.


References [Enhancements On Off] (What's this?)

  • [1] D. Gilbarg and L. Hörmander, Intermediate Schauder estimates, Arch. Rational Mech. Anal. 74 (1980), 297-318. MR 588031 (82a:35038)
  • [2] G. M. Lieberman, Intermediate Schauder estimates for oblique derivative problems, Arch. Rational Mech. Anal. 93 (1986), 129-134. MR 823115 (87j:35112)
  • [3] -, Oblique derivative problems in Lipschitz domains. I-Continuous boundary data, Boll. Un. Mat. Ital. B (7) 1 (1987), 1185-1210. MR 923448 (89c:35037)
  • [4] J. Pipher, Oblique derivative problems for the Laplacian in Lipschitz domains, Rev. Mat. Iberoamericana 3 (1987), 455-472. MR 996827 (90g:35040)
  • [5] G. M. Troianiello, Elliptic differential equations and obstacle problems, Plenum Press, New York, 1987. MR 1094820 (92b:35004)
  • [6] -, Estimates of the Caccioppoli-Schauder type in weighted function spaces, Trans. Amer. Math. Soc. 334 (1992), 551-573. MR 1049865 (93b:35013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J40, 35B45, 35D10

Retrieve articles in all journals with MSC: 35J40, 35B45, 35D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1307569-1
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society